| Catalog Number |
6700313500 |
| Medical Device Problem Code |
Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use in a procedure at the user facility, the device had inconsistent energy output, a condition which may pose the risk of insufficient coagulation and increased bleeding.The procedure was completed successfully.There was no medical intervention and no adverse consequences reported with this event.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.